# SDR UIEA2019072804873

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,474 hours, 20,673 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU OPERATION, APU LOST POWER THEN RESET. ( TRANSFERRED TO MDDR 115424 IAW DDG 49-11-01A, CAT 'C', DUE DATE 06-AUG-19.  LP 1087103 - M3: PERFORMED APU OPS TEST IAW AMM 49-11-00. PLACED A LOAD OF .60 FOR 15 MIN AND FOUND NO FAULTS. PERFORMED BITE IAW FIM 49-11 FT 955. NO ACTIVE OR PAST FAULTS NOTED. THIS CLEARS DMI 115424. ALL PLACARDS REMOVED.      )
